MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403900
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The product analysis lab reviewed the photo included in the complaint.The review is documented below.[photo review]: one photo was included in the complaint.It was noted in the photo that the stent was separated from the delivery system, and the stent was noted to be fully expanded.No damages were noted on the stent.No other damages were noted on the device.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 7507671.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The issue regarding a stent being prematurely detached was confirmed based on the detached condition of the stent.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the pre-op of a vascular stent placement procedure, the complaint device, a 4.0mm dia x 39mm with no tip enterprise®2 stent (enf403900 / 7507671) was pre-deployed out of the dispenser.There was no negative patient impact reported.A photo of the complaint device was included in the complaint.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received in the product analysis lab on 02-jan-2024.The returned product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigation finding of the returned device.The complaint device was returned for evaluation and analysis.The investigation finding is documented below.Investigation summary: a non-sterile 4.0mm dia x 39mm with no tip enterprise®2 stent was received contained in the decontamination pouch.Visual inspection was performed.No anomalies nor defects were observed the detached stent component was included in the pouch.The introducer was not returned for evaluation.The stent component was inspected under the microscope.No damages were found (i.E., no kinks, no bends, or broken struts).Both distal ends can be noted completely flared.The delivery wire was also inspected under the microscope and no defects or anomalies were observed.The delivery wire retraction bump and marker distance were subjected to dimensional analysis, and all measurements were found to be within specification.Since the distance between the delivery wire tip and reference marker was found to be within specifications, manufacturing or design defects are not suspected.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 7507671.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The issue reported regarding the stent component being prematurely deployed was confirmed since the delivery wire was returned with the stent no longer connected to it.However, the dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.Due to the limited information available, a root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the enterprise device.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) does contain the following recommendations: carefully place the dispenser hoop into the sterile field.Remove the delivery wire from the clip on the dispenser hoop.Grasp the proximal end of the introducer and the delivery wire at the point where it exits the introducer.Hold the wire and introducer together to prevent stent movement.Remove the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.Do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key18259727
Report Number3008114965-2023-00842
Device Sequence Number4083161
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public10886704075400
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue NumberENF403900
Device Lot Number7507671
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer01/02/2024
02/09/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/02/2024
02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown